# SDR IPXA2024011645375

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,587 hours, 15,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Interior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDING CEILING PANEL ATTACHMENT POINTS PULLED THROUGH THIS CLEARS MOC AUTH: 2807539.
